The Cauchy Problem and Hadamard's Example
Publications mathématiques et informatique de Rennes no. 1  (1976), article no. 13, 3 p.
@article{PSMIR_1976___1_A13_0,
     author = {Persson, Jan},
     title = {The Cauchy Problem and Hadamard's Example},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1976},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1976___1_A13_0}
}
Persson, Jan. The Cauchy Problem and Hadamard's Example. Publications mathématiques et informatique de Rennes, no. 1 (1976), article  no. 13, 3 p. http://www.numdam.org/item/PSMIR_1976___1_A13_0/

[1] J.-M. Bony et P. Schapira. Probleme de Cauchy, existence et prolongement pour les hyperfonctions solutions des équations hyperboliques non stricts. C. R. Acad. Sci. Paris, Ser. A, 274 (1972) 86 - 89 | MR 298189 | Zbl 0226.35053

[2] Y. Hamada, J. Leray et C. Wagschal. Systemes d'équations aux derivées partielles a caracteristiques multiples: Problème de Cauchy ramifié; hyperbolicité partielle. J. Math. Pur. Appl. To appear. | MR 435614 | Zbl 0307.35056

[3] L. Hörmander. Linear partial differential operators, Springer, Berlin, 1963.

[4] J. Persson. Local analytic continuation of holomorphic solutions of partial differential equations. Ann. Mat. Pura Appl. To appear. | MR 435446 | Zbl 0345.35002

[5] J. Persson. The Cauchy problem and Hadamard's example. J. Math. Anal. Appl. To appear. | Zbl 0354.35023

[6] J. Persson. On the Cauchy problem in Cn with singular data. Matematiche. To appear. | Zbl 0359.35048